Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Arisawa, Mariko
Long time averaged reflection force and homogenization of oscillating Neumann boundary conditions. Annales de l'I.H.P. Analyse non linéaire, 20 no. 2 (2003), p. 293-332
Texte intégral djvu | pdf | Analyses MR 1961518 | Zbl 01912452 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=AIHPC_2003__20_2_293_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Arisawa M., Ergodic problem for the Hamilton–Jacobi–Bellman equations I, Existence of the ergodic attractor, Ann. IHP Anal. Non Lineaire 14 (1997) 415-438.
Numdam |  MR 1464529 |  Zbl 0892.49015
[2] Arisawa M., Ergodic problem for the Hamilton–Jacobi equations II, Ann. IHP Anal. Non Linearire 15 (1998) 1-24.
Numdam |  MR 1614615 |  Zbl 0903.49018
[3] M. Arisawa, Multiscale homogenizations for first order Hamilton–Jacobi–Bellman equations, Differential and Integral Equations, to appear.  MR 1364034
[4] M. Arisawa, Quasi-periodic homogenizations for second order Hamilton–Jacobi–Bellman equations, J. Math. Sci. Appl., to appear.  MR 1842387 |  Zbl 1014.49018
[5] M. Arisawa, Y. Giga, Anisotropic curvature flows in a very thin domain, Hokkaido University Preprint Series in Mathematics 495 (2000), to appear in Indiana U. Math. J.  MR 1976078 |  Zbl 1028.35076
[6] Arisawa M., Lions P.-L., On ergodic stochastic control, Comm. Partial Differential Equations 23 (11–12) (1998) 2187-2217.  MR 1662180 |  Zbl 01247980
[7] Bardi M., Da Lio F., On the strong maximum principle for fully nonlinear degenerate elliptic equations, Arch. Math. 73 (4) (1999) 276-285.  MR 1710100 |  Zbl 0939.35038
[8] Barles G., Nonlinear Neumann boundary conditions for quasilinear degenerate elliptic equations and applications, J. Differential Equations 154 (1999) 191-224.  MR 1685618 |  Zbl 0924.35051
[9] Barles G., Perthame B., Exit time problems in optimal control and the vanishing viscosity method, SIAM J. Control Optim. 26 (1988) 1133-1148.  MR 957658 |  Zbl 0674.49027
[10] Bensoussan A., Perturbation Methods in Optimal Control, Series in Modern Applied Mathematics, Wiley, Gauthier-Villars, 1988.  MR 949208 |  Zbl 0648.49001
[11] Bensoussan A., Lions J.L., Papanicolaou G., Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978.  MR 503330 |  Zbl 0404.35001
[12] Cabre X., Caffarelli L.A., Fully Nonlinear Elliptic Equations, AMS Colloquium Publications, 43, 1995.  MR 1351007 |  Zbl 0834.35002
[13] Chechkin G., Friedman A., Piatnitski A., The boundary value problems in domains with very rapidly oscillating boundary, J. Math. Anal. Appl. 231 (1) (1999) 213-234.  MR 1676697 |  Zbl 0938.35049
[14] Crandall M.G., Fok K., Kocan M., Swiech A., Remarks on nonlinear uniformly parabolic equations, Indiana Univ. Math. J. 47 (4) (1998) 1293-1326.  MR 1687138 |  Zbl 0933.35091
[15] Crandall M.G., Ishii H., Lions P.-L., User's guide to viscosity solutions of second order partial differential equations, Bull. AMS 27 (1) (1992).  MR 1118699 |  Zbl 0755.35015
[16] Crandall M.G., Lions P.-L., Viscosity solutions of Hamilton–Jacobi equations, Trans. Amer. Math. Soc. 277 (1983) 1-42.  MR 690039 |  Zbl 0599.35024
[17] Evans L.C., Classical solutions of fully nonlinear, convex, second-order elliptic equations, Comm. Pure Appl. Math. XXXV (1982) 333-363.  MR 649348 |  Zbl 0469.35022
[18] Evans L.C., The perturbed test function method for viscosity solutions of nonlinear P.D. E's, Proc. Roy. Soc. Edinburgh 111A (1989) 359-375.  MR 1007533 |  Zbl 0679.35001
[19] Evans L.C., Periodic homogeneization of certain fully nonlinear partial differential equations, Proc. Roy. Soc. Edinburgh 120A (1992) 245-265.  MR 1159184 |  Zbl 0796.35011
[20] Fleming W.H., Soner H.M., Controlled Markov Processes and Viscosity Solution, Springer, New York, 1993.  MR 1199811 |  Zbl 0773.60070
[21] Freidlin M.I., Wentzell A.D., Random Perturbations of Dynamical Systems, Springer-Verlag, Berlin, 1984.  MR 722136 |  Zbl 0922.60006
[22] Friedman A., Hu B., Liu Y., A boundary value problem for the Poisson equation with multi-scale oscillating boundary, J. Differential Equations 137 (1997) 54-93.  MR 1451536 |  Zbl 0878.35014
[23] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983.  MR 737190 |  Zbl 0361.35003
[24] Ishii H., Lions P.-L., Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, J. Differential Equations 83 (1990) 26-78.  MR 1031377 |  Zbl 0708.35031
[25] Krylov N.V., Boundary nonhomogeneous elliptic and parabolic equations, Math. USSR Izv. 20 (1983) 459-492.  Zbl 0529.35026
[26] Krylov N.V., Boundary nonhomogeneous elliptic and parabolic equations in a domain, Math. USSR Izv. 22 (1984) 67-97.  Zbl 0578.35024
[27] Lions P.-L., Neumann type boundary conditions for Hamilton–Jacobi equations, Duke J. Math. 52 (1985) 793-820.
Article |  MR 816386 |  Zbl 0599.35025
[28] Lions P.-L., Menaldi J.M., Sznitman A.S., Construction de processus de diffusion reflechis par penalisation du domaine, Comptes Rendus Paris 292 (1981) 559-562.  MR 614669 |  Zbl 0468.60073
[29] P.-L. Lions, G. Papanicolau, S.R.S. Varadhan, Homogeneizations of Hamilton–Jacobi equations, Preprint.
[30] Lions P.-L., Sznitman A.S., Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1) (1984) 511-537.  MR 745330 |  Zbl 0598.60060
[31] Lions P.-L., Trudinger N.S., Linear oblique derivative problems for the uniformly elliptic Hamilton–Jacobi–Bellman equation, Math. Z. 191 (1986) 1-15.
Article |  MR 812598 |  Zbl 0593.35046
Copyright Cellule MathDoc 2014 | Crédit | Plan du site